# SDR PCAA9900002

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 12,722 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MDT, THE CREW EXPERIENCED A NR 2 ENGINE TORQUE FLUCTUATION ASSOCIATED WITH A PROPELLER RPM FLUCTUATION, OIL PRESSURE REMAINED NORMAL.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 2 PROP CONTROL UNIT AT FAULT.  REMOVED AND REPLACED THE NR 2 PCU, TEST FLEW AIRCRAFT SATISFACTORILY.
